# SDR UPS03240848

- Difficulty date: June 13, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK FOR WHEEL WELL FIRE INDICATION IN FLIGHT ALL CHECKLIST COMPLIED WITH DEF M261369.  INSPECTED TIRES, BRAKES, WHEEL ASSEMBLIES & ALL 3 WHEEL WELLS FOR FOR INDICATION OF FIRE.  NO EVIDENCE OF FIRE OR OVERHEAT WAS FOUND REPLACED OVERHEAT DETECTION UNIT OPS CKS OK.  THIS CLEARS M261369.
